# SDR DALA2018020400627

- Difficulty date: February 4, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 69,960 hours, 50,410 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND, DURING PREFLIGHT, APU AIR ON, BOTH PACKS ON.   SMOKE FILLING THE CABIN.  HEAVIER IN AFT CABIN. TURNED OFF THE A/C PACK,  SMOKE DISSIPATED OVER TIME, TURNED OFF APU.   FOUND DEICE FLUID AT IN THE LEFT OF APU. COMPLIED WITH PNEUMATIC SYSTEM DUCT BURN OUT AND CLEANING OF THE APU INLET. PNEUMATIC SYSTEM.   OPS CHECKED OK, NO ODOR  OR SMOKE . RETURNED TO SERVICE.
